American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Gxx) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lassina Dembélé. On the computation of algebraic modular forms on compact inner forms of $\mathbf{GSp}_4$. Math. Comp. 83 (2014) 1931-1950.
Abstract, references, and article information   
View Article: PDF

[2] Emmanuel Halberstadt and Alain Kraus. On the modular curves $Y_E(7)$. Math. Comp. 69 (2000) 1193-1206. MR 1651758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1